# SDR 96FDEA00996

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0064 AND 024, MECH DAMAGE TO THE FWD SIDE OF THE 1183 BULKHEAD AT LBL 56 WL 226.  REPAIRED BULKHEAD WEB PER SRM 53-10-9.
